# SDR AALA202210255052

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 49,536 hours, 24,546 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 1L DIFFICULT TO OPEN FROM OUTSIDE. MULTIPLE ATTEMPTS MADE BEFORE DOOR OPENED NORMALLY. MAINTENANCE CLEANED AND LUBRICATED 1L DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00 AND 52-11-00.
